DOI QR코드

DOI QR Code

PL FIBRATORS AMONG PRODUCTS OF HOPFIAN MANIFOLDS

  • 발행 : 2006.11.30

초록

Suppose that F is a closed t-aspherical PL n-manifold with finite, sparsely abelian ${\pi}_1(F)$ and A is a closed aspherical PL m-manifold with hopfian, normally cohopfian ${\pi}_1(A)$. If $X(F){\neq}0{\neq}X(A)$, then $F{\times}A$ is a codimension-(t+1) PL fibrator.

참고문헌

  1. G. Baumslag and D. Solitar, Some two-generator one-relator non-Hopfian groups, Bull. Amer. Math. Soc. 68 (1962), 199-201 https://doi.org/10.1090/S0002-9904-1962-10745-9
  2. R. J. Daverman, Submanifold decompositions that induce approximate fibrations, Topology Appl. 33 (1989), no. 2, 173-184 https://doi.org/10.1016/S0166-8641(89)80006-9
  3. R. J. Daverman, Hyperbolic groups are hyper-Hopfian, J. Austral. Math. Soc. Ser. A 68 (2000), no. 1, 126-130 https://doi.org/10.1017/S1446788700001610
  4. R. J. Daverman, Y. H. Im, and Y. Kim, Products of Hopfian manifold and codimension-2 fibrators, Topology Appl. 103 (2000), no. 3, 323-338 https://doi.org/10.1016/S0166-8641(99)00008-5
  5. R. J. Daverman, Y. H. Im, and Y. Kim, PL fibrator properties of partially aspherical manifolds, Topology Appl. 140 (2004), no. 2-3, 181-195 https://doi.org/10.1016/j.topol.2003.07.016
  6. Y. Kim, Strongly Hopfian manifolds as codimension-2 fibrators, Topology Appl. 92 (1999), no. 3, 237-245 https://doi.org/10.1016/S0166-8641(97)00251-4
  7. Y. Kim, Manifolds with hyperHopfian fundamental group as codimension-2 fibrators, Topology Appl. 96 (1999), no. 3, 241-248 https://doi.org/10.1016/S0166-8641(98)00057-1
  8. S. Rosset, A vanishing theorem for Euler characteristics, Math. Z. 185 (1984), no. 2, 211-215 https://doi.org/10.1007/BF01181691
  9. J. Thevenaz, Maximal subgroups of direct products, J. Algebra 198 (1997), no. 2, 352-361 https://doi.org/10.1006/jabr.1997.7095